# SDR SWAA2019071835019

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 27,412 hours, 16,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5600
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EXIT SIGN COVER MISSING.  INSTALLED COVER PER MM.
